# SDR CALA2018081731791

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 81,964 hours, 19,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Seat 11abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SEAT EMERGENCY LIGHTS WERE INOPERATIVE ON THE LEFT SIDE OF THE ACFT FROM ROWS 8 TO 30.  FOUND WIRES SHORTED AT SEAT 11ABC. CAPPED AND STOWED THE WIRES.  LIGHTS FROM ROWS 8 THRU 30 WORK OK.
